MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number 09-1462-0056
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Prior to the procedure, the amplifier was emitting a beeping tone that could not be resolved and the procedure was cancelled.Troubleshooting was attempted with no resolution and the procedure was rescheduled.The patient was not prepared but was in the room at the time of cancellation.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information received, the cause of the reported self test issue and subsequent procedure cancellation could not be determined.
 
Additional Manufacturer Narrative
Additional information: the reported complaint of loss of communication was confirmed.As received, the returned ep-workmate scu powered on but no communication was established due to an unseated single board computer (sbc) board.The displaced board was properly seated and successful communication was restored.The communication test was run for several hours and no interrupted or loss of communication was observed.The reported communication issue and subsequent procedure cancellation was due to the unseated single board computer (sbc).

Brand Name
EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8191304
Report Number2184149-2018-00209
Device Sequence Number16634483
Product Code DQK
UDI-Device Identifier05415067003126
UDI-Public05415067003126
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09-1462-0056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer02/21/2019
04/29/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date02/27/2019
05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;